# SDR 29GA95532040312A

- Difficulty date: April 3, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Aircraft time: 30,950 hours, 36,092 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Board
- Condition: Loose
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 3994,  GEAR HANDLE LIGHTS DO NOT ILLUMINATE IN FLIGHT WHEN POWER LEVERS REDUCED BELOW 85% GEAR WARNING HORN WORKS NORMAL.  SECURED LANDING GEAR CONTROL RELAY BOARD.  LANDING GEAR EXTENSION AND RETRACTION OPERATIONAL CHECK GOOD.
